Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 1, NWS Little Rock, AR

January 12, 2013Montgomery County, Polk County, Scott County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jan 12, 2013, 5:32 PM CST for Montgomery County, Polk County, Scott County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 12, 2013, 5:32 PM CST (23:32 UTC)
Expired
Jan 12, 2013, 6:00 PM CST
In force
28 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Montgomery County, AR, Polk County, AR, Scott County, AR

The radar

The Western Arkansas radar (KSRX), 99 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 5:20 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2013-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2013-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WFUS54 KLZK 122332
TORLZK
ARC097-113-127-130000-
/O.NEW.KLZK.TO.W.0001.130112T2332Z-130113T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 PM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL SCOTT COUNTY IN WESTERN ARKANSAS...
  EASTERN POLK COUNTY IN WESTERN ARKANSAS...
  WEST CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS...

* UNTIL 600 PM CST

* AT 530 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES EAST OF WICKES...OR 18 MILES SOUTH OF
  MENA. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 60
  MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WICKES...             OPAL...              
  LITTLE MISSOURI FALLS REC AREA...           LAKE MENA...
  HARTLEY...            Y CITY...             SHADY...
  PINE RIDGE...         NUNLEY...             INK...
  DALLAS...             BOARD CAMP...         BIG FORK...
  YOCANNA...            WOLF PINNACLE...      WOLF PEN GAP...
  WEST HANNA MTN...     TURNERS MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3477 9409 3452 9371 3434 9402 3435 9408
      3435 9424 3423 9424 3422 9425 3429 9436
TIME...MOT...LOC 2332Z 213DEG 50KT 3434 9424

$$

224
2 follow-up statements
086 
WWUS54 KLZK 122348
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
548 PM CST SAT JAN 12 2013

ARC097-113-127-130000-
/O.CON.KLZK.TO.W.0001.000000T0000Z-130113T0000Z/
MONTGOMERY AR-POLK AR-SCOTT AR-
548 PM CST SAT JAN 12 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SCOTT...
NORTHEASTERN POLK AND WEST CENTRAL MONTGOMERY COUNTIES UNTIL 600 PM
CST...

AT 544 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES NORTHEAST OF HARTLEY...OR 13
MILES SOUTHEAST OF MENA...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  OPAL...               MIMOSA...            
  LITTLE MISSOURI FALLS REC AREA...           Y CITY...
  SHADY...              PINE RIDGE...         NUNLEY...
  INK...                DALLAS...             BOARD CAMP...
  BIG FORK...           YOCANNA...            WOLF PINNACLE...
  WOLF PEN GAP...       WEST HANNA MTN...     TURNERS MTN...
  SUGARTREE MTN...      SMOKE ROCK MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY MORNING
FOR ARKANSAS.

LAT...LON 3434 9402 3445 9426 3477 9409 3452 9371
TIME...MOT...LOC 2348Z 224DEG 42KT 3446 9408

$$

224
859 
WWUS54 KLZK 122357
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
557 PM CST SAT JAN 12 2013

ARC097-113-127-130007-
/O.EXP.KLZK.TO.W.0001.000000T0000Z-130113T0000Z/
MONTGOMERY AR-POLK AR-SCOTT AR-
557 PM CST SAT JAN 12 2013

...THE TORNADO WARNING FOR SOUTH CENTRAL SCOTT...NORTHEASTERN POLK
AND WEST CENTRAL MONTGOMERY COUNTIES WILL EXPIRE AT 600 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY MORNING
FOR ARKANSAS.

LAT...LON 3434 9402 3445 9426 3477 9409 3452 9371
TIME...MOT...LOC 2357Z 224DEG 42KT 3453 9399

$$

224

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 12, 2:59 PM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Jan 12, 2:59 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CST SAT JAN 12 2013

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
FRONTAL BOUNDARY CURRENTLY EXTENDS FROM NORTH CENTRAL/NORTHEAST
ARKANSAS INTO THE RED RIVER VALLEY OF NORTH TEXAS/SOUTHERN
OKLAHOMA. LOW PRESSURE FORMING ALONG THE BOUNDARY JUST SOUTHWEST
OF THE STATE WILL CONTINUE TO PUSH NORTHEAST TONIGHT...ALLOWING
FOR CONTINUED SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL WILL
REMAIN LIKELY...WITH ADDITIONAL AMOUNTS RANGING FROM ONE TO THREE
INCHES. THE HIGHEST AMOUNTS WILL LIKELY BE OVER NORTHERN AND
CENTRAL ARKANSAS...AND ON TOP OF THE 1.00 TO 1.50 INCHES ALREADY
RECEIVED TODAY.

SEVERE WEATHER REMAINS POSSIBLE...PRIMARILY IN AREAS EAST OF
I-30/SOUTH OF I-40. WIND AND MARGINALLY SEVERE HAIL WILL BE THE
PRIMARY CONCERN...THOUGH A TORNADO CANNOT BE RULED OUT. IT WILL
ALL DEPEND ON IF STORMS CAN BECOME SURFACE BASED...WHICH SO FAR
THEY/RE HAVING A HARD TIME DOING. THE SEVERE THREAT SHOULD WIND
DOWN IN THE HOURS AFTER SUNSET.

COLD AIR PUSHING IN BEHIND THE FRONT WILL DROP TEMPERATURES FAIRLY
RAPIDLY...WITH SOME WINTRY PRECIPITATION POSSIBLE OVER NORTHERN/
NORTHWEST ARKANSAS LATE TONIGHT AND EARLY SUNDAY. THIS WOULD
INITIALLY BE IN THE FORM OF A LIGHT FREEZING RAIN/DRIZZLE AND
SLEET MIX...CHANGING TO SNOW BEFORE ENDING. AT THIS POINT...IT
DOES NOT LOOK LIKE ANY ACCUMULATIONS WOULD BE SIGNIFICANT TO CAUSE
WIDESPREAD PROBLEMS.

AN ADDITIONAL WEAK WAVE WILL MOVE THROUGH BEHIND THE FRONT LATE
SUNDAY...KEEPING SMALL PRECIPITATION CHANCES IN THE FORECAST
CENTRAL AND SOUTH THROUGH MONDAY...AND AGAIN ON TUESDAY. HOWEVER...
AT THIS POINT...IT APPEARS THAT THIS WILL NOT BE ANYTHING OF ANY
SIGNIFICANCE.
&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY
AN UPPER TROUGH WILL BE OVER THE EASTERN HALF OF THE U.S. TO BEGIN
THE PERIOD. THE UPPER TROUGH DOES NOT MOVE MUCH THROUGH THE PERIOD
AND BY SATURDAY EVENING...THE TROUGH IS OVER THE EAST AND AN UPPER
RIDGE BUILDS OVER THE WEST COAST.

MODELS ARE NOW IN AGREEMENT FOR A DRY EXTENDED FORECAST. SURFACE
HIGH PRESSURE WILL BE OVER THE AREA WEDNESDAY. A WEAK AND DRY COLD
FRONT MOVES THROUGH THURSDAY AND HIGH PRESSURE RETURNS FOR FRIDAY
AND SATURDAY. REMOVED ALL POPS FROM THE EXTENDED FORECAST.
TEMPERATURES WILL BE NEAR NORMAL.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     32  37  21  39 / 100  50  10  10
CAMDEN AR         44  48  26  43 / 100  70  20  20
HARRISON AR       26  35  16  36 / 100  20  10  10
HOT SPRINGS AR    40  45  24  45 / 100  40  10  10
LITTLE ROCK   AR  41  44  25  42 / 100  50  10  10
MONTICELLO AR     49  49  28  39 / 100  90  30  20
MOUNT IDA AR      36  43  19  44 / 100  30  10  10
MOUNTAIN HOME AR  30  37  18  37 / 100  30  10  10
NEWPORT AR        36  39  23  39 / 100  60  20  10
PINE BLUFF AR     45  45  27  42 / 100  80  20  20
RUSSELLVILLE AR   36  41  19  43 / 100  20  10  10
SEARCY AR         35  38  20  39 / 100  60  10  10
STUTTGART AR      40  42  25  41 / 100  70  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-CALHOUN-
CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-HOT SPRING-
INDEPENDENCE-IZARD-JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-
STONE-VAN BUREN-WHITE-YELL.

FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY-
CLEVELAND-DESHA-DREW-GRANT-JACKSON-JEFFERSON-LINCOLN-MONROE-
PRAIRIE-WOODRUFF.
&&

SHORT TERM...57 / LONG TERM...55
Hazardous weather outlook, Jan 12, 10:38 AM CST, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 AM CST SAT JAN 12 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1038 AM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SOUTHERLY WINDS WILL CONTINUE TO USHER IN GULF MOISTURE TO ARKANSAS
TODAY. THE ABUNDANT MOISTURE...WHEN COMBINED WITH SURFACE LOW
PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVING INTO ARKANSAS
TODAY WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH
SUNDAY. THE RAIN WILL BE HEAVY AT TIMES. THE HEAVIEST RAINFALL WILL
LIKELY EXTEND FROM ROUGHLY TEXARKANA UP THROUGH LITTLE ROCK AND
BATESVILLE. IN THESE AREAS...RAINFALL AMOUNTS TODAY AND TONIGHT WILL
RANGE FROM 2 TO 3 INCHES...WITH SOME LOCALLY HEAVIER AMOUNTS
POSSIBLE.

GIVEN THE POSSIBILITY FOR EXCESSIVE RAINFALL...THERE IS A FLASH FLOOD
CONCERN ACROSS THE REGION. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A
LARGE PART OF ARKANSAS. VEGETATION IS DORMANT...AND IS NOT CONSUMING
MUCH GROUND WATER. THIS WILL CAUSE SOIL TO BECOME SATURATED MORE
QUICKLY...AND RUNOFF WILL INCREASE MORE READILY. THUS...THE FLASH
FLOOD THREAT WILL BE ENHANCED.

ALSO...TO THE SOUTHEAST OF THIS TEXARKANA TO BATESVILLE CORRIDOR...
TEMPERATURES WILL WARM INTO THE LOWER TO MID 70S. THIS WILL RESULT
IN INCREASED INSTABILITY IN THE SOUTHEAST PORTION OF THE STATE. WHILE
THE OVERALL THREAT IS NOT EXTREMELY HIGH...SOME STORMS THIS
AFTERNOON COULD BE STRONG TO SEVERE. UPPER LEVEL WINDS WILL BE
STRONG....CAUSING THESE STORMS TO BE QUICK MOVING. THIS OFTEN
INCREASES THE CHANCES FOR DAMAGING STRAIGHT LINE WINDS. ALSO...SOME
STORMS WILL HAVE THE POTENTIAL TO ROTATE AS WINDS CHANGE DIRECTION
WITH HEIGHT. WHILE NOT HIGH...THE THREAT OF A TORNADO OR TWO CANNOT
BE RULED OUT.

ACROSS NORTHWEST ARKANSAS TONIGHT...RAIN WILL HAVE THE POTENTIAL
TO CHANGE OVER TO FREEZING DRIZZLE AND SOME SLEET BEFORE
TRANSITIONING QUICKLY TO SNOW. NO SIGNIFICANT ACCUMULATIONS ARE
EXPECTED AT THIS TIME. HOWEVER...SOME MINOR ACCUMULATIONS COULD BE
SEEN IN ELEVATED AREAS ACROSS NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME LINGERING SHOWERS WILL CONTINUE OVER THE SOUTHEAST PARTS OF
ARKANSAS SUNDAY MORNING...BUT SHOULD BE MOSTLY EAST OF THE AREA BY
SUNDAY AFTERNOON AND EVENING. SOME SLIGHT RAIN CHANCES WILL BE NOTED IN
THE FAR SOUTHEAST THROUGH THE DAY SUNDAY AND INTO SUNDAY NIGHT.

MUCH COLDER AIR WILL FOLLOW THE FRONT. BY SUNDAY MORNING...
SUBFREEZING TEMPERATURES ARE EXPECTED IN PARTS OF THE OZARKS. IT
IS POSSIBLE THE COLD AIR COULD PUSH IN BEFORE THE PRECIPITATION
ENDS...CAUSING A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN
FLURRIES ACROSS NORTH CENTRAL ARKANSAS. HOWEVER..THE PRECIPITATION
SHOULD MOVE EAST QUICKER THAN THE COLD AIR ARRIVES...THUS
SIGNIFICANTLY REDUCING THE CHANCES OF WINTRY PRECIPITATION.
STILL...IF IT DOES OCCUR...AMOUNTS WILL BE NEGLIGIBLE.

ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR
SOUTHEAST ARKANSAS SUNDAY NIGHT AND EARLY MONDAY MORNING FOR THE
SAME REASONS...COLD AIR FILTERING IN AT THE SURFACE WHILE RAIN
CONTINUES TO FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING...
MAINLY EAST OF THE INTERSTATE 30 CORRIDOR AND SOUTH OF I-40.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Special weather statement, Jan 12, 2:54 PM CST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
254 PM CST SAT JAN 12 2013

ARZ021-022-030-031-038-122140-
CONWAY AR-JOHNSON AR-LOGAN AR-POPE AR-YELL AR-
254 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHERN
POPE...EASTERN LOGAN...SOUTHEASTERN JOHNSON AND NORTHWESTERN CONWAY
COUNTIES UNTIL 345 PM CST...

AT 252 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MOSLEY...OR 8 MILES
NORTHEAST OF DANVILLE...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...       TARAL...              POTTSVILLE...
  PINEY BAY REC AREA... PETIT JEAN RIVER WMA...
  MOSLEY...             LONDON...             LAKE DARDANELLE...
  HOLMAN...             HECTOR...             DOVER...
  DARDANELLE LOCK AND DAM...                  DARDANELLE...
  BROOMFIELD...         SCOTTSVILLE...        RANGER...
  PINEY...              LUTHERVILLE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 91.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3560 9326 3538 9281 3503 9326 3514 9346
TIME...MOT...LOC 2054Z 212DEG 47KT 3518 9332

224
Special weather statement, Jan 12, 3:24 PM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
324 PM CST SAT JAN 12 2013

ARZ007-016-025-122210-
INDEPENDENCE AR-JACKSON AR-SHARP AR-
324 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHARP...NORTHERN JACKSON
AND EASTERN INDEPENDENCE COUNTIES UNTIL 415 PM CST...

AT 320 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF MAGNESS...OR 11 MILES
SOUTHEAST OF BATESVILLE...MOVING NORTHEAST AT 65 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...            TUCKERMAN...          SWIFTON...
  OIL TROUGH...         NEWARK...             MAGNESS...
  JACKSONPORT...        GRUBBS...             DIAZ...
  THIDA...              SULPHUR ROCK...       STEGALL...
  ROSIE...              MACKS...              KENYON...
  HALE...               GRANGE...             GAINESBORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3552 9157 3594 9156 3601 9135 3589 9135
      3590 9111 3589 9103 3588 9102 3559 9103
TIME...MOT...LOC 2124Z 229DEG 57KT 3571 9141

225
Special weather statement, Jan 12, 3:48 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CST SAT JAN 12 2013

ARZ030-037-038-122220-
LOGAN AR-SCOTT AR-YELL AR-
348 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...EASTERN SCOTT AND
SOUTHWESTERN LOGAN COUNTIES UNTIL 415 PM CST...

AT 343 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF WALDRON...MOVING NORTHEAST AT 55
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            BOONEVILLE...
  STONEHOUSE REC AREA...                      MAGAZINE...
  CARDIFF...            BLUE MTN LAKE...      UNION HILL...
  SUGAR GROVE...        PARKS...              OLIO...
  NEEDMORE...           IONE...               GRAYSON...
  CHISMVILLE...         CAROLAN...            BOLES...
  BLUE MTN...           BLUE BALL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3524 9401 3524 9392 3504 9353 3472 9400
      3482 9418
TIME...MOT...LOC 2148Z 212DEG 49KT 3485 9402

224
Local storm report, Jan 12, 4:23 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
423 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      MENA                    34.58N 94.24W
01/12/2013                   POLK               AR   LAW ENFORCEMENT

            WATER IS BEGINING TO COVER ROADS IN PARTS OF MENA AND IN
            LOW LYING AREAS.

&&

224
Special weather statement, Jan 12, 4:39 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
439 PM CST SAT JAN 12 2013

ARZ037-040-041-122310-
MONTGOMERY AR-POLK AR-SCOTT AR-
439 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT...NORTHERN POLK
AND WESTERN MONTGOMERY COUNTIES UNTIL 515 PM CST...

AT 434 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTH OF HATFIELD...OR 10 MILES SOUTHWEST
OF MENA...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MENA...               VANDERVOORT...
  QUEEN WILHELMINA SP...                      POLK CNTY FAIRGNDS...
  OPAL...               MOUNTAIN FORK...      MCCAULEY...
  LAKE WILHELMINA...    LAKE MENA...          HATFIELD...
  Y CITY...             ROCKY...              RICH MTN...
  POTTER...             PINE RIDGE...         PARKS...
  NUNLEY...             NEEDMORE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3464 9447 3466 9446 3493 9400 3459 9380
      3432 9447
TIME...MOT...LOC 2239Z 237DEG 52KT 3456 9432

224
Special weather statement, Jan 12, 4:54 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
454 PM CST SAT JAN 12 2013

ARZ040-041-052-122325-
MONTGOMERY AR-PIKE AR-POLK AR-
454 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR POLK...EXTREME NORTHWESTERN PIKE
AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 530 PM CST...

AT 453 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF VANDERVOORT...OR 19 MILES
SOUTHWEST OF MENA...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICKES...             VANDERVOORT...        OPAL...
  MCCAULEY...           LITTLE MISSOURI FALLS REC AREA...
  HARTLEY...            ALBERT PIKE REC AREA...
  SHADY...              NUNLEY...             INK...
  HATTON...             DALLAS...             BOGG SPRINGS...
  BOARD CAMP...         BIG FORK...           YOCANNA...
  WOLF PEN GAP...       WHISKEY PEAK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3439 9447 3465 9407 3436 9382 3433 9394
      3435 9395 3435 9424 3426 9425 3422 9446
      3426 9448
TIME...MOT...LOC 2254Z 214DEG 48KT 3436 9440

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:03 AM CSTRiver Flood WarningLZKSaline36 hr
Jan 12, 1:03 PM CSTSpecial Weather StatementLZKPulaski47 min
Jan 12, 1:16 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline14 min
Jan 12, 2:17 PM CSTSpecial Weather StatementLZKCleburne43 min
Jan 12, 2:30 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Stone, White45 min
Jan 12, 2:54 PM CSTSpecial Weather StatementLZKPope46 min
Jan 12, 3:18 PM CSTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell3 hr
Jan 12, 3:24 PM CSTSpecial Weather StatementLZKIndependence, Jackson46 min
Jan 12, 3:27 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp26 min
Jan 12, 3:48 PM CSTSpecial Weather StatementLZKScott32 min
Jan 12, 4:01 PM CSTFlash Flood WarningLZKConway, Logan, Pope, Van Buren, Yell3 hr
Jan 12, 4:21 PM CSTFlash Flood WarningLZKPolk, Scott3 hr
Jan 12, 4:39 PM CSTSpecial Weather StatementLZKPolk, Scott31 min
Jan 12, 4:54 PM CSTSpecial Weather StatementLZKPolk31 min
Jan 12, 5:13 PM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott47 min
Jan 12, 5:37 PM CSTFlash Flood WarningLZKBaxter, Izard, Pope, Searcy, Stone, Van Buren3 hr
Jan 12, 5:58 PM CSTSpecial Weather StatementLZKConway, Van Buren47 min
Jan 12, 5:59 PM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott31 min

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.